# SDR DL72W970296

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Engine: Pwa JT8D15A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, NR 1 ENG START VLV LIGHT ILLUMINATED.  REPLACED START VLV AND PRESS SW.
